# SDR WX0A2024032231993

- Difficulty date: January 17, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 48,419 hours, 29,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 9-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) EXTERNAL FUSELAGE SKIN, DENT FOUND BTW FR 9-11 AND BTW 2-508 AND 2-650. / EXTERNAL FUSELAGE SKIN, DENT BTW FR 9-11 AND BTW Z-508 AND Z-650 PERMANENTLY REPAIRED PER AIRBUS DOSSIER# 80116220 AND ALLEGIANT AIR ERO #R5311-0234 REV.00. MINOR REPAIR CATEGORY B PER AIRBUS RDAF #80116220/016/2024#A, THRESHOLD: 105100FC FROM TIME OF EMBODIEMENT, INTERVAL: TBD, METHOD: TBD. REFER TO AIRBUS DOSSIER #80116220 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR DETAILS. R5311-0234-N324NV-AAR-FUSELAGE SKIN DENT FR 9 - FR 11 AND Z-508 AND Z-650, ACCOMPLISHED .AFTER COMPLETION OF THIS WORK, M360 AND M313 FORMS HAVE BEEN SEND TO CUSTOMER ON 01/24/2024"
